Doctor insights on:
Thyroid Cause Chills
I keepgetting waves of chills or goosebumps on the right side of my scalp. What would cause this? Neck tension? Anxiety? Pinched nerve? Something bad?
Medication effect: I understand your discomfort. Thank you for informing about Anxiety, Gastroesophageal reflux disease, Depression, and taking Xanax, (alprazolam) Nadolol, Omeprazole Xanax Anxiety may cause these symptoms. Nadolol and Omeprazole may cause anxiety and depression. See Gastroenterologist for diagnosis and to assess need for Omeprazole. See Psychiatrist for Diagnosis, Therapy and assessment of Xanax, (alprazolam) Relaxation ...Read more
Lost a lot of weight, have been tired all the time, have no energy, and get the chills. Could this have anything to do with my thyroid?
Thyroid: Yes, have your doctor check your thyroid levels. Of course thyroid is not the only possibility so your doctor should rule out other factors as well. Best wishes. ...Read more
Ongoing chills without fever for 3+ years. Come and go without reason. Getting more frequent. On thyroid medication. Labs within normal range.?
Sorry for your ills: In order to give advice for this complaint, provider would need to know which labs you are speaking of. These symptoms could be from a huge variety of issues. I doubt you are going to find a good answer here. If unhappy with workup and results so far, get a second opinion. Is blood sugar up and down? ...Read more
I just started (2days) on low dose of thyroid med having flushing, nervousness, shaking, chills and sweating. Should I continue?
Feeling cold and chills with no other symptoms especially when tired. Recent thyroid test normal hist. Pots anxiety GERD and ehlers danlos?
Discuss w/ providers: The providers who treat your known conditions should have a 1st shot at this symptom. If they find links to your existing conditions, they can update their treatment plan to address it. Also, your existing anxiety may be the prime suspect. Please consider CBT to learn skills that can help w/ all of your issues by avoiding, reducing and managing stress and anxiety. Call your provider. Best! ...Read more
Exhaustion lately, lump in throat feeling. Increase in weight without changing lifestyle, anxiety, chills. History of hypo thyroid conditions fam?
My thyroid medicine for hashi bumped from 88 to 112 last week. Second day of new dose I developed leg pain in calf; 5th day high fever and chills, an?
Return to doctor: Strange presentation and may not even be related. Most likely not for you have just started the new dose. To soon for any effects. Discuss the symptoms with your doctor sounds like another issue ...Read more
Unclear question: What is a "bac reading"? It may help if you spell out your concern. ...Read more
When cold, could chills be felt all the way to the base of your neck? (I have neck/back issues, tense. Hurts off & on, mostly sore). curious
Review Medical Hx: Yes, our bodies are composed of a substance called fascia, which explains why symptoms in one area of our body can be referred to a completely different area of our body. Do you have any thyroid or musculoskeletal conditions such as fibromyalgia? Do you have any autoimmune illnesses such as irritable bowel syndrome or Hashimoto's? Have you considered osteopathic manipulative treatment? ...Read more
Is this a quiz?: No one can be sure about a Dx from your info. You knew that, right? Fever (high or moderate?) usually means an infection or inflammatory process. The chills argue for infection. The neck pain may not be connected at all (or may be) Go see a Dr for an exam - maybe lab work. Feel better soon! Best wishes. ...Read more
Been on the amlodipine 4 days now. Take it early in the morning. Am ok until about 3pm then I feel aches in shoulders:neck. Dull headache chills.
Amlodipine: Stay on it for a few days if it persists call your doc about using a different medication. ...Read more
I was taking Cyclobenziprine for 3 weeks with bad side effects. I have stopped cold turkey yesterday and I am feeling awfu Cold chills, neck pain. Help?
Call your DR: When you stopped the medication, the neck pain may be secondary to muscle spasm from the original injury--if that injury involved the neck. With the limited information available, not knowing what other meds you are on, what other medical conditions you might also have--it is impossible to answer your question more. Please call your health care provider who has all this information ...Read moreSee 1 more doctor answer
Sometimes when I get really cold I get goosebumps and chills and I have a motor tic in my neck and shoulder? Don't know much about it any help?
Tics: Tics are involuntary motor movements. You do not have conscious control over them. Your can a lot of energy trying to supress them for a while, but they will eventually return. Tics may go into remission for a long time. Stress, anxiety and many other factors cill trigger a tic. ...Read moreSee 1 more doctor answer